# SDR 20010105CW001

- Difficulty date: December 4, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N150YA
- Aircraft serial: BE124
- Engine: Garrtt TPE3316
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 31020282
- Condition: Sheared
- Location: Lt Eng Gearbox
- Part time: 5,009 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE FLAMED OUT 5 MILES FROM AIRPORT, TRIED TO RESTART,  NO RESTART. PROBLEM WAS SHEAR TORSION SHAFT IN GEAR BOX.  REPLACED TORSION SHAFT IN GEAR BOX. FUNCTIONAL TEST, CHECKED GOOD.
